# SDR SWAA2019092437138

- Difficulty date: September 10, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT Z ANGLE INTERCOSTAL CRACKED BETWEEN BS 727A TO BS 727B.  R&R INTERCOSTAL IAW SRM & DWG.
